Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 29 of 39 found articles
 
 
  Regularity of Continuous Multilinear Operators and Homogeneous Polynomials
 
 
Title: Regularity of Continuous Multilinear Operators and Homogeneous Polynomials
Author: Kusraeva, Z. A.
Appeared in: Mathematical notes
Paging: Volume 110 () nr. 5-6 pages 718-725
Year: 2021-12-14
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 29 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands